# SDR SWAA050664

- Difficulty date: March 4, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 33,821 hours, 28,916 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE FELL OUT OF CONTAINER.  REINSTALLED L2 DOOR SLIDE PER MM.
